Advanced search

Normal rational curves over prime fields

Leo Storme (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Storme, Leo. 1997. “Normal Rational Curves over Prime Fields.” Designs Codes and Cryptography 12 (1): 89–96.
APA
Storme, L. (1997). Normal rational curves over prime fields. DESIGNS CODES AND CRYPTOGRAPHY, 12(1), 89–96.
Vancouver
1.
Storme L. Normal rational curves over prime fields. DESIGNS CODES AND CRYPTOGRAPHY. 1997;12(1):89–96.
MLA
Storme, Leo. “Normal Rational Curves over Prime Fields.” DESIGNS CODES AND CRYPTOGRAPHY 12.1 (1997): 89–96. Print.
@article{268939,
  author       = {Storme, Leo},
  issn         = { 0925-1022},
  journal      = {DESIGNS CODES AND CRYPTOGRAPHY},
  language     = {eng},
  number       = {1},
  pages        = {89--96},
  title        = {Normal rational curves over prime fields},
  url          = {http://dx.doi.org/10.1023/A:1008202127766},
  volume       = {12},
  year         = {1997},
}

Altmetric
View in Altmetric